Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analysis

International mathematical journal of analysis and its applications


CiteScore 2018: 0.72

SCImago Journal Rank (SJR) 2018: 0.363
Source Normalized Impact per Paper (SNIP) 2018: 0.530

Mathematical Citation Quotient (MCQ) 2018: 0.36

Online
ISSN
2196-6753
See all formats and pricing
More options …
Volume 28, Issue 4

Issues

Schwarz inequality for squares of harmonic conjugate functions

Roman J. Dwilewicz
Published Online: 2009-09-25 | DOI: https://doi.org/10.1524/anly.2008.0925

Abstract

In this note we prove that the best constant in the Schwarz inequality for the class of squares of harmonic conjugate functions in the unit disc vanishing at the center is one.

Keywords: Schwarz inequality; harmonic functions

About the article

* Correspondence address: University of Missouri, Department of Mathematics, Rolla, MO 65409, U.S.A.,


Published Online: 2009-09-25

Published in Print: 2008-12-01


Citation Information: Analysis International mathematical journal of analysis and its applications, Volume 28, Issue 4, Pages 421–427, ISSN (Print) 0174-4747, DOI: https://doi.org/10.1524/anly.2008.0925.

Export Citation

Comments (0)

Please log in or register to comment.
Log in